Thank you for posting your query at DoctorSpring.com
I understand your concern.
You have been prescribed Nevibolol, which is a relatively safer drug compared to other drugs and can be used long term. You have been using it for 7 months now, and if it has not caused any issues till now, then there is nothing to worry about. Mostly patients who do not tolerate the drug well present with side effects like insomina, fatigue, headache, and other GIT side effects like nausea and stomach pain. And moreover your dose is very low and hence there is nothing to worry.
Otherwise the drug is tolerated well.
If it has been able to keep your BP below 140/90 then there is no need to change the drug right now.
Feel free to discuss further,
Patient replied :
Thanks for replying fast.
I understand that my medication need not be changed.
But sir please let me know if the drug will cause damage to internal organs or will trigger any others disease if I consume the same dosage for long time like 4 or 5 years.
Thank you for the follow up.
Yes i can reassure you, this drug will not cause any long term side effects. Hence it was advised to you from such an young age. And it also won't trigger any other disease. It is a relatively safer drug compared to other drugs available for BP.
Hope this was helpful,